Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space

Petersson B (1965)
J.Math.Phys. 6(12): 1955-1959.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1965
Zeitschriftentitel
J.Math.Phys.
Band
6
Ausgabe
12
Seite(n)
1955-1959
ISSN
0022-2488
Page URI
https://pub.uni-bielefeld.de/record/2336657

Zitieren

Petersson B. Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space. J.Math.Phys. 1965;6(12):1955-1959.
Petersson, B. (1965). Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space. J.Math.Phys., 6(12), 1955-1959. doi:10.1063/1.1704747
Petersson, B. (1965). Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space. J.Math.Phys. 6, 1955-1959.
Petersson, B., 1965. Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space. J.Math.Phys., 6(12), p 1955-1959.
B. Petersson, “Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space”, J.Math.Phys., vol. 6, 1965, pp. 1955-1959.
Petersson, B.: Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space. J.Math.Phys. 6, 1955-1959 (1965).
Petersson, Bengt. “Reduction of a one-loop Feynman diagram with n vertices in m-dimensional Lorentz space”. J.Math.Phys. 6.12 (1965): 1955-1959.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 49715

Suchen in

Google Scholar